W. H. JOPLING, F.R.C.P.E., D.T.M. & H.
This content is PDF only. Please click on the PDF icon to access.
To the editor: The paper by Colonel Ognibene on "Agranulocytosis Due to Dapsone" is of special interest to leprologists, as dapsone has been the most widely used drug in the treatment of leprosy for the past quarter century and still holds pride of place in therapy. What particularly surprises me is that we leprologists do not encounter agranulocytosis in our patients even though, throughout the world, about 2 million persons are under treatment for leprosy at any given time, and most of these are receiving dapsone in a dosage of 50 to 100 mg/day. And yet out of an estimated
JOPLING WH. Why Agranulocytosis from Dapsone?. Ann Intern Med. 1972;77:153. doi: https://doi.org/10.7326/0003-4819-77-1-153_1
Download citation file:
Published: Ann Intern Med. 1972;77(1):153.
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use